# SDR CALA2013110800828

- Difficulty date: November 8, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 60,168 hours, 15,865 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Pin
- Condition: Backed Out
- Location: Air Regulator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO CONFIGUATION OF LT PACK, TRIM AIR SWITCHES, TEMP CONTROLLER AUTO NOR STANDBY WILL PROPERLY REGULATED COCKPIT TEMP, COCKPIT TEMP EXTREMELY COLD. TROUBLE SHOT IAW FIM 21-60-00-815.  TRIM AIR REGULATOR NOT OPENING.  REMOVED CP FOUND PIN 1 ON VLV PUSHED BACK.  RESEATED PIN & RECONECTED CP.  OPERATED BOTH PACKS, TEMP CONTROL SATISFACTORY AT THIS TIME.
